# SDR AALA20000451

- Difficulty date: March 11, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N874AA
- Make and model: Boeing 727223
- Aircraft serial: 21386
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE FLOOR PATH LIGHTS IN ENTIRE CABIN INOPERATIVE.  REPLACED EMERGENCY EXIT ESCAPE FLOOR PATH LIGHT STRIP.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
